I have been dx'd by my Dr & have stared taking supplemental vit D - 50,000 iu weekly. Doing some internet searching, I see there are many symptoms I have that can be attributed to a vitamin D deficiency, including blurred vision which I have noticed over the past several months. Has anyone experienced nausea?
Not really. I was on the 50,000 for a period. On the other hand I was so very ill that I can't be sure what caused what. Nausea is so very common from my meds that I have a prescription for anti-nausea med. I suggest you report this to your physician. Something else may be going on as well.
By the way, I got down to 1000 units per day once I tested back in range. As I don't get outside and it is winter, anyway, this keeps me on the proper range. As long as I am taking sufficient calcium, that is. Karen
General tiredness, vague aches and pains and a general sense of not being well are the common symptoms of Vitamin D deficiency.
In more severe deficiency (known as osteomalacia), there may be more severe pain and also weakness.
Bones can feel painful to moderate pressure (often more noticeable in the ribs or shin bones).
It can. For a while, I was constantly nauseated everyday for no reason. I was hydrated, eating everyday, and I wasn't pregnant. I went to the Dr to get tested and they took a blood sample from me. A week later they found I was deficient in Vitamin D and that was the reason and cause of my nausea. I started taking vitamin d supplements everyday with 30 minutes of sun without sunblock and I don't feel nausea anymore.
I have a SEVERE Vitamin D deficiency, so I take 50,000 units 3 times a week. Due to a foul up at my pharmacy, I went two months without it. I was very sick and nauseous for two days, then I was finally able to take my Vitamin D. Almost like a miracle, I felt completely well today. I know that's no medical proof without recent lab tests, but it is very interesting. So, you're not the only one wondering this.
I was nauseous every day for 6 months. I saw the Gastrologist, Endocrinologist, ENT, primary, ER..you name it. Everytime I had blood work they would say “you’re ok & the only thing off is your potassium”. I was hospitalized several times since 2018 and I lost 20 pounds in 2 months due to the nausea and vomiting. After researching the internet, I begged my primary to check my vitamin d, magnesium and potassium and they were all low. Vitamin D was 17, potassium was below 3. After receiving potassium thru the IV at the hospital and taking vitamin d pills, the nausea went away. I felt better. It’s been 2 years and every time I am weak, nauseous and have muscle aches and pains, my labs show low vitamin D. I never thought these things could cause the weakness, numbness, tingling, body aches, etc..They do!
I had nausea for over 1 year, every day, I went to many doctors, been in hospital too. I had vitamina D, calcium, B9 deficiencies. Vitamina D was 2. I took Vitamina D supplement, tried to take a bit of of Sun too, at the beginning was hard to find the right supplement (I took some for long time without any result). Then I talked with my doctor, he gave me a different one (known to be a bit faster & stronger than D3) & for the very first time I felt good, no more nausea. I couldn’t believe it. So many years with this nausea, wondering why I have it and that seemed to be the cause. Now I fell weak & have nausea again, so I decided to check vitamin D and it’s 7, very low. It’s like every time I feel in this way I know I have to check vitamins and it’s always low. But still I don’t understand why low Vitamin D (and other vitamins too) cause nausea. I really checked everything, my only problem was the vitamins.
I decided to write here because reading your messages right now helped a lot. Sometimes I think I’ll never understand why, sometimes I wonder if it’s the vitamin (even if I checked literally everything). Seeing that there’s other people who experienced the same gives me hope. Thank you, guys!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.